The team at FirstMedInc have been working with doctors and nurses in Thailand and in various other countries, donating medicines to those who cannot afford professional care, and helping to rehabilitate the disabled or severely injured victims of the poisonous covid-19 injections. This process is also allows us to test the best methods for helping people detox and heal after vaccine injury, knowledge which will be useful for a very large percentage of the world’s population in the very near future.
We have helped people with recover from multiple types of paralysis including full leg paralysis, arm paralysis, part-facial paralysis (Bells Palsy), myocarditis (not 100% recovery but patients can live active lives again, however, they remain weaker than previously), recurring migraines, vaccine-induced hair loss (alopeica), herpes zoster, eczema, and many other skin conditions. We are currently testing our protocols on others who have been afflicted with a variety of other illnesses including 1p36 gene deletion syndrome.
Using our protocol of Ivermectin, Hydroxychloroquine, Zinc, Vitamins C, D, and NAC, we have been able to help every single vaccine-injured person we have come into contact with thus far, at least partially. We are also testing a number of other alternative therapies alongside our base detox protocol as per the above link, to confirm whether or not they also help with the detoxification process. These experimental therapies include a number of Chinese and Thai herbal medicines, fulvic/humic acid, black cumin (nigella sativa) – in both powder and liquid (black seed oil) form, DMSO, MMS/CDS, medical-grade cannabis oil, zeolite, charcoal, bentonite clay, and more.
Please get in contact with us if you would like to know more about our testing and results so far, however we will update our protocol and list details on this website as our knowledge advances.
Herpes Zoster - 26 Year Old Male
One case we have been treating in Chiang Mai, Thailand using our detox protocol alongside some Thai herbal medicines is a 26 year old male. He was poisoned by two shots of Pfizer, but didn’t make the connection that the vaccine was the reason why he suddenly because seriously ill. He took his second injection in December 2021 and by March, 2022 a very nasty skin rash started to show up all over his face, neck, back of his head, shoulders, arm, and chest.
When we found out about the patients’ affliction we showed him the Pfizer data, showing that Herpes Zoster (shingles) was a known and fairly common side-effect of the vaccine. The skin condition was getting so bad he was unable to sleep at night, with the dry, itchy skin on the side and back of his head causing discomfort when he lay his head on the pillow. He was also unable to work out at the gym, as the movement of his arms caused his t-shirt to rub on his inflamed skin, causing pain, and bleeding to occur. Over the following few months this 26 year old lost 6kg in weight, due to not being able to eat as a product of his painful condition.
Our patient went to his regular G.P. who diagnosed his issue as Herpes Zoster. The doctor also told him there was nothing he could do about it and it should clear itself up over time, but would likely take more than a year! Using our protocol the patient was able to recover 90% within only 2 weeks. He is now able to sleep properly, work out like before, and live life as normal again. The next challenge is to wait for the scarring to heal and fade away completely.
Paralysis (Both Legs) - 27 Year Old Female
Our patient from Bangkok was paralysed in both legs due to excruciating knee pain, after just one shot of AstraZeneca. She suffered in silence for a several months before reaching out for help.
She received her first, and only, shot of AZ on the 9th of August, 2021. She immediately fell ill with a high fever, upset stomach, body aches, and migraine. Symptoms were so severe she was unable to sleep, even though she was taking paracetamol every four hours to numb the pain. For the next few days she lay in bed, feeling dizzy and having difficulty breathing whenever she stood up or tried to move around. After 3 days of suffering the fever began to subside, but a sharp pain remained at the injection site. Two weeks later, she began to notice pain in her joints, noticeable in the fingers, but especially bad in the knees.
Walking became arduous and excruciatingly painful, and going up and down stairs almost impossible. This made life very difficult for the previously healthy and fit woman who usually exercised regularly. The bed-ridden patient searched online for the cause and possible cures for her condition, and contacted us to find out if we could help. We immediately started her on our protocol to help her detox and recover. Within 2 days her knee pain disappeared completely and she was able to move about and begin working out again later that same week. She is now functioning back at 100% with no recurring symptoms or side effects.
Part-Facial Paralysis (Bells Palsy) - 40 Year Old Male
Working with a doctor from a hospital in a poor province in North-Western Thailand, we were able to help this man who was suffering Bells Palsy (part-facial paralysis) after a taking AstraZeneca. The doctor told us that this was the third patient they had personally treated for Bells Palsy after being vaccinated. The patient was treated with a course of Ivermectin donated by FirstMedInc before he began traditional pharmaceutical treatment including Prednisone.
10 days later the patient was back to being mobile with around 80% movement in his once-paralysed face, and less than a month later he had made a complete recovery although is still suffering some mental issues relating to anxiety and inability to sleep after the ordeal. The mental toll on people due to what has been transpiring for the last 2 years is a lot worse than most people realize.
Systemic Lupus Erythematosus (SLE) and Scleroderma - 30 Year Old Female
This case is one of a hospital worker who was forced to get vaccinated to keep her job. Unfortunately, cases like this are incredibly common here, and FirstMedInc are working with a number of nurses and doctors who are aware of the dangers of these injections, due to them being personally injured as a result of their own injections. While heart issues have been a known concern due to Pfizer and AstraZeneca, our staff in Thailand have come into contact with a number of people who were injected with Sinovac who are now also suffering from heart related complications as well.
Our patient received her first dose of Sinovac on April 18, 2021, and her second on May 10, 2021. 3 weeks after the second dose, the patient suffered from angina so severe she went to the emergency room. She was diagnosed with an abnormal EKG and was hospitalized for two nights. She was given a course of medication to take for the following 10 days, and felt fairly normal again until mid-July.
At this time she began to feel extremely weak again, and went back to hospital for further testing where abnormal heart rhythms were once again detected. In August, things got even worse. In emergency at the hospital again, doctors found fluid in the pericardial cavity after taking x-rays of the lungs and heart. This condition, called orthopnea, causes extreme fatigue and also insomnia, and was treated with a drug called lasix.
Further tests with a cardiologist showed that the heart was not contracting properly. Blood tests also returned very subnormal results, and the patient was diagnosed with systemic lupus erythemotosus (SLE) and was given presnisolone, mexotaxate, and hydroxychloroquine for treatment. It was at this point that we began testing our protocol on the patient, who was very stressed about her situation and didn’t feel like standard medical practices were going to be enough to help bring her out of her predicament.
In the remaining months of 2021, the patient lost 5kg and felt constant fatigue before her state stabilized once again. She could not work out like she had previously, and although she is making a recovery now, and feels that her heart condition is back to normal, she is still battling scleroderma skin rashes and is concerned about future health complications that may still arise due to her weakened immune system.